Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 44, NWS Lincoln, IL

July 1, 2015Clay County, Effingham County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 1, 2015, 8:26 PM CDT for Clay County, Effingham County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2015, 8:26 PM CDT (01:26 UTC)
Expired
Jul 2, 2015, 2:30 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IL, Effingham County, IL

The radar

The Evansville,IN radar (KVWX), 112 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:30 PM CDTHEAVY RAIN 0.762 Se Effingham, ILMEASURED 0.76 INCHES OF RAIN THE PAST 20 MINUTES...SWOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WGUS53 KILX 020126
FFWILX
ILC025-049-020730-
/O.NEW.KILX.FF.W.0044.150702T0126Z-150702T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 230 AM CDT THURSDAY
    
* AT 826 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN WITH ANOTHER 1 TO 2 INCHES OF RAINFALL POSSIBLE 
  OVER THE NEXT HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EFFINGHAM...ALTAMONT...WATSON...EDGEWOOD...EFFINGHAM COUNTY
  AIRPORT...MASON...IOLA...HEARTVILLE...HORD...LAKE SARA AND ALTAMONT
  RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 161.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3883 8870 3891 8870 3891 8881 3918 8880
      3914 8852 3888 8849 3882 8868

$$

SMITH
1 follow-up statement
715 
WGUS73 KILX 020436
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 PM CDT WED JUL 1 2015

ILC025-049-020730-
/O.CON.KILX.FF.W.0044.000000T0000Z-150702T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EFFINGHAM-CLAY-
1136 PM CDT WED JUL 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
THURSDAY FOR WESTERN EFFINGHAM AND NORTHWESTERN CLAY COUNTIES...

AT 1134 PM CDT...LOCAL LAW ENFORCEMENT REPORTED SOME ROADWAYS ACROSS 
THE COUNTY STILL HAD SOME WATER OVER THEM EVEN THOUGH THE HEAVY 
RAINS HAVE MOVED AWAY FROM THE AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM...ALTAMONT...WATSON...EDGEWOOD...EFFINGHAM COUNTY
AIRPORT...MASON...IOLA...HEARTVILLE...HORD...LAKE SARA AND ALTAMONT
RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 161.
 INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3883 8870 3891 8870 3891 8881 3918 8880
      3914 8852 3888 8849 3882 8868

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:17 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jul 1, 6:17 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT WED JUL 1 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 251 PM CDT WED JUL 1 2015

19Z/2PM SURFACE ANALYSIS SHOWS A STATIONARY FRONTAL BOUNDARY
EXTENDING FROM NEAR QUINCY TO JUST SOUTH OF PARIS.  SCATTERED
SHOWERS ARE BEGINNING TO DEVELOP ALONG THIS BOUNDARY AND WILL BECOME
MORE NUMEROUS AS THE AFTERNOON PROGRESSES.  19Z LAPS DATA SHOWS
SBCAPE VALUES OF 1000 TO 1500J/KG ALONG/SOUTH OF THE FRONT.  GIVEN
ONLY MODEST INSTABILITY...THINK AREAL COVERAGE OF CONVECTION WILL
REMAIN SCATTERED.  HAVE THEREFORE GONE WITH CHANCE POPS FOR THE LATE
AFTERNOON INTO THE EVENING ACROSS THE SOUTHERN TWO-THIRDS OF THE
KILX CWA...WITH ONLY SLIGHT CHANCE ALONG/NORTH OF I-74.  LOW
PRESSURE CURRENTLY OVER KANSAS WILL TRACK SLOWLY EASTWARD INTO
MISSOURI TONIGHT...PROVIDING THE FOCUS FOR ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT.  WHILE MOST MODEL SOLUTIONS SUGGEST THE
MOST WIDESPREAD PRECIP WILL REMAIN SOUTH OF THE AREA...HAVE
INCREASED POPS TO LIKELY ALONG/SOUTH OF A JACKSONVILLE TO PARIS LINE
FROM LATE EVENING THROUGH THE OVERNIGHT HOURS.  FURTHER NORTH...ONLY
WIDELY SCATTERED SHOWERS WILL BE NOTED ACROSS THE NORTHERN CWA.  AS
THE FRONT SAGS FURTHER SOUTHWARD...COOLER/DRIER AIR WILL GRADUALLY
FILTER IN FROM THE NORTH OVERNIGHT.  AS A RESULT...LOW TEMPERATURES
WILL DROP INTO THE UPPER 50S ALONG/NORTH OF I-74...BUT REMAIN IN THE
MIDDLE TO UPPER 60S SOUTH OF I-70.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 251 PM CDT WED JUL 1 2015

BROAD UPPER TROUGH TO BE PREVALENT ACROSS THE EASTERN U.S. INTO THE
4TH OF JULY HOLIDAY. THIS WILL KEEP TEMPERATURES COOLER THAN NORMAL
FOR EARLY JULY...ALTHOUGH A GENERAL WARMING TREND WILL BEGIN ON
SUNDAY AS THE WESTERN RIDGE FLATTENS AND A SIZABLE UPPER TROUGH
SWINGS THROUGH THE CANADIAN PRAIRIES.

MODELS IN REASONABLE AGREEMENT THROUGH MUCH OF THE PERIOD. HIGHEST
RAIN CHANCES WILL BE TOMORROW MORNING ACROSS THE SOUTHEAST CWA...AS
THE OVERNIGHT CONVECTIVE COMPLEX DROPS INTO THE LOWER OHIO VALLEY.
NORTHEAST FLOW WILL CONTINUE TO ESTABLISH ITSELF THROUGH THE DAY
AND SHIFT THE FRONTAL BOUNDARY AND ASSOCIATED RAINFALL TO OUR
SOUTH. HOWEVER...HAVE MAINTAINED SOME LOWER CHANCE POP'S IN THE
15-30% RANGE ACROSS MAINLY THE SOUTHERN CWA INTO THE WEEKEND...AS
A SERIES OF UPPER WAVES TRACKS THROUGH THE GENERAL TROUGH PATTERN.

LONGER RANGE MODELS CONTINUE TO FEATURE A COLD FRONT APPROACHING
FROM OUR NORTHWEST...ASSOCIATED WITH THE TROUGH IN CANADA...WITH THE
PERIOD FROM MONDAY AFTERNOON INTO ESPECIALLY TUESDAY MOST FAVORABLE
FOR SHOWERS AND THUNDERSTORMS. THE LATEST GFS IS MORE PROGRESSIVE
WITH THIS FEATURE AND CLEARS THINGS OUT BY WEDNESDAY MORNING...WHILE
THE ECMWF LINGERS THE FRONT OVER CENTRAL ILLINOIS AS IT STARTS TO
PARALLEL THE UPPER FLOW. WILL MAINTAIN SOME CHANCE POP'S FOR THE
CENTRAL AND SOUTHERN CWA INTO WEDNESDAY AT THIS POINT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 610 PM CDT WED JUL 1 2015

ISOLATED SHOWERS FORMED ALONG A WEAK FRONTAL BOUNDARY AGAIN THIS
AFTERNOON AND FOR THE MOST PART HAVE SHIFTED SOUTH OF OUR TAF
SITES. MAY STILL SEE A FEW SHOWERS OVER THE NEXT FEW HOURS AT
SPI AND DEC BUT THE MAIN CONCERN WILL BE COVERAGE OF SHOWERS
AND ISOLD STORMS LATER TONIGHT AS A WEAK WAVE OF LOW PRESSURE
TRACKS TO OUR SOUTH. MOST MODEL DATA TAKES THE MORE SIGNIFICANT
RAINFALL SOUTH OF OUR TAF SITES BUT WILL KEEP THE MORE LIKELY
AREAS OF RAIN AT SPI AND DEC FOR NOW WITH LOCATIONS TO THE NORTH
WITH VCSH OR NO MENTION OF RAIN LATE TONIGHT. THE HIGHER
PROBABILITY FOR MVFR CIGS WILL BE ACROSS SPI AND DEC WITH FORECAST
SOUNDINGS SUGGESTING A BRIEF PERIOD OF MVFR CIGS THIS EVENING WITH
SOMEWHAT DRIER AIR WORKING IN AROUND 3000-5000 FEET LATER THIS
EVENING. AS HIGH PRESSURE SETTLES SOUTH INTO THE MIDWEST...THAT
DRIER AIR WILL START TO WORK ITS WAY SOUTH INTO SPI...DEC AND CMI
THU MORNING SO WE SHOULD SEE A GRADUAL LIFTING OF THE LOWER CIGS
IN THOSE LOCATIONS. SURFACE FLOW WILL REMAIN OUT OF THE NORTHEAST
AT 8 TO 13 KTS TONIGHT AND GENERALLY FROM 10 TO 15 KTS ON THU.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...GEELHART
AVIATION...SMITH
Hazardous weather outlook, Jul 1, 3:41 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT WED JUL 1 2015

ILZ027>031-037-038-043>046-021100-
CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
341 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AFTER A PERIOD OF DRY WEATHER THROUGH THE UPCOMING WEEKEND...THE
NEXT SIGNIFICANT CHANCE FOR THUNDERSTORMS WILL ARRIVE MONDAY INTO
TUESDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040>042-047>057-061>063-021100-
CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-FULTON-LOGAN-
MACON-MASON-MENARD-MORGAN-MOULTRIE-SANGAMON-SCHUYLER-SCOTT-SHELBY-
341 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO THURSDAY.
AFTER THAT...A PERIOD OF DRY WEATHER IS EXPECTED THROUGH THE
UPCOMING HOLIDAY WEEKEND...WITH THE NEXT SIGNIFICANT CHANCE FOR
THUNDERSTORMS HOLDING OFF UNTIL MONDAY INTO TUESDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF
THE SANGAMON RIVER THROUGH THE ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-021100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
341 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE LIKELY TONIGHT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A NEARLY STATIONARY FRONTAL BOUNDARY DRAPED ACROSS THE OHIO RIVER
VALLEY WILL PROVIDE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH
EARLY NEXT WEEK. AT THIS TIME...IT APPEARS THE FRONT WILL SHIFT
FAR ENOUGH SOUTH TO PROVIDE A BREAK IN THE RAIN CHANCES ON
SATURDAY.

FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND
EMBARRAS RIVERS THROUGH THE ENTIRE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Special weather statement, Jul 1, 2:38 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
238 PM CDT WED JUL 1 2015

ILZ036-040>044-047>057-061>063-020000-
FULTON-SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-
MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-
SHELBY-CUMBERLAND-CLARK-
INCLUDING THE CITIES OF...CANTON...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...BEARDSTOWN...PETERSBURG...WINCHESTER...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...
TUSCOLA...CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...
MARSHALL
238 PM CDT WED JUL 1 2015

...FUNNEL CLOUDS SIGHTED OVER SOUTH-CENTRAL ILLINOIS...

ATMOSPHERIC CONDITIONS EXIST TODAY ACROSS SOUTH-CENTRAL ILLINOIS
THAT FAVOR THE POSSIBLE FORMATION OF WEAK CIRCULATIONS ON A
PRE-EXISTING BOUNDARY. SOME OF THESE CIRCULATIONS ARE OCCURRING
UNDERNEATH DEVELOPING SHOWERS AND THUNDERSTORMS...WHERE A FUNNEL
CLOUD MAY DEVELOP. ONCE THE RAIN BEGINS...THE FUNNEL CLOUD
DISSIPATES.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

IN RARE INSTANCES THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT
AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES
THE GROUND.

BARNES
Special weather statement, Jul 1, 7:56 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT WED JUL 1 2015

ILZ066-071-072-020200-
RICHLAND-EFFINGHAM-CLAY-
756 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EFFINGHAM AND CLAY
COUNTIES UNTIL 900 PM CDT...

AT 755 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EDGEWOOD...OR 14 MILES SOUTHWEST OF EFFINGHAM...MOVING SOUTHEAST AT
25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORA...LOUISVILLE...CLAY CITY...EDGEWOOD...XENIA...BIBLE GROVE...
MASON...IOLA...SAILOR SPRINGS...HORD AND ALTAMONT RESERVOIR.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3861 8869 3863 8870 3891 8870 3891 8880
      3898 8880 3906 8869 3888 8842 3872 8825
      3860 8851
TIME...MOT...LOC 0055Z 318DEG 21KT 3895 8871

SMITH
Special weather statement, Jul 1, 8:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT WED JUL 1 2015

ILZ073-020145-
LAWRENCE-
814 PM CDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE COUNTY UNTIL 845
PM CDT...

AT 814 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAWRENCEVILLE AIRPORT...OR 5 MILES EAST OF LAWRENCEVILLE...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...ST. FRANCISVILLE...LAWRENCEVILLE AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3868 8754 3866 8760 3861 8762 3859 8761
      3859 8764 3858 8764 3857 8766 3870 8774
      3882 8757 3878 8750 3874 8750
TIME...MOT...LOC 0114Z 317DEG 13KT 3871 8759

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:56 PM CDTSpecial Weather StatementILXClay64 min
Jul 1, 8:14 PM CDTSpecial Weather StatementILXLawrence31 min
Jul 1, 8:39 PM CDTSpecial Weather StatementILXClay36 min
Jul 1, 8:48 PM CDTSevere Thunderstorm WarningILXClay27 min
Jul 1, 9:43 PM CDTFlash Flood WarningILXClay5 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.